VAPI: Vaping Associated Pulmonary Illness

Dr. Rad recently got a chance to speak with senior writer Katie Heaney for The Cut, New York Magazine about vaping related lung illness.

Check out the article here for great information about the recent developments and advice on how to prevent this from happening to you.

https://www.thecut.com/2019/09/are-weed-pens-as-dangerous-as-vaping-nicotine.html

For now, Canna Therapy MD feels all patients should avoid vaping and vaping related products for BOTH nicotine and THC until the CDC is able to complete their investigation into the underlying cause.

Please seek immediate emergency care and inform your emergency physician if you develop chest pain, shortness of breath, fever, abdominal pain, nausea, vomiting or diarrhea after vaping in the last 90 days.

The CDC also encourages patients to report their vaping related symptoms to: https://www.safetyreporting.hhs.gov/SRP2/en/Home.aspx?sid=a6939cbf-f782-4509-8544-0921663abefb